American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Volkmar Liebscher. Random sets and invariants for (type II) continuous tensor product systems of Hilbert spaces. Memoirs of the AMS 199 (2009) MR 2507929.
Book volume table of contents   

[2] Andreas Defant and David Pérez-García. A tensor norm preserving unconditionality for $\mathcal{L}_p$-spaces. Trans. Amer. Math. Soc. 360 (2008) 3287-3306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] María J. Rivera. On the classes of $\mathcal{L}^\lambda$, quasi-$\mathcal{L}^E$ and $\mathcal{L}^{\lambda,g}$ spaces. Proc. Amer. Math. Soc. 133 (2005) 2035-2044. MR 2137869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Qingying Bu. Weakly sequential completeness of the projective tensor product {$L^{\lowercase{p}}[0,1]\hat{\otimes}X, 1 < \lowercase{p} < \infty$}. Proc. Amer. Math. Soc. 132 (2004) 381-384. MR 2022359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Ülger. Erratum to ``Arens regularity of the algebra $A \hat{\otimes} B$''. Trans. Amer. Math. Soc. 355 (2003) 3839-3839. MR 1990177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. J. Read. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002) 3671-3677. MR 1920047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Milan Hladnik. Compact Schur multipliers. Proc. Amer. Math. Soc. 128 (2000) 2585-2591. MR 1766604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anna Paolucci. Braided tensor C*-categories, Hecke symmetries and actions on extended Cuntz algebras. Proc. Amer. Math. Soc. 127 (1999) 2249-2258. MR 1476384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dale E. Alspach. Tensor products and independent sums of $\scr L_p$-spaces, $1<p<\infty $. Memoirs of the AMS 138 (1999) MR 1469150.
Book volume table of contents   

[10] Anna Paolucci. Coactions of Hopf algebras on Cuntz algebras and their fixed point algebras. Proc. Amer. Math. Soc. 125 (1997) 1033-1042. MR 1350959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gilles Pisier. The operator Hilbert space ${\rm OH}$, complex interpolation and tensor norms. Memoirs of the AMS 122 (1996) MR 1342022.
Book volume table of contents   

[12] Kazunori Kodaka and Hiroyuki Osaka. Real rank of tensor products of $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 123 (1995) 2213-2215. MR 1264820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Liming Ge. A splitting property for subalgebras of tensor products . Bull. Amer. Math. Soc. 32 (1995) 57-60. MR 1273397.
Abstract, references, and article information   
View Article: PDF

[14] Raffaella Cilia. A remark on Dunford-Pettis property in $L\sb 1(\mu,X)$ . Proc. Amer. Math. Soc. 120 (1994) 183-184. MR 1176480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Emmanuele. Addendum to: ``Remarks on weak compactness of operators defined on certain injective tensor products'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no. 2, 473--476; MR1120506 (92m:46109)] . Proc. Amer. Math. Soc. 118 (1993) MR 1145945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anthony To Ming Lau and Ali Ülger. Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems . Trans. Amer. Math. Soc. 337 (1993) 321-359. MR 1147402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Emmanuele. Remarks on weak compactness of operators defined on certain injective tensor products . Proc. Amer. Math. Soc. 116 (1992) 473-476. MR 1120506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bernd Carl and Andreas Defant. Tensor products and Grothendieck type inequalities of operators in $L\sb p$-spaces . Trans. Amer. Math. Soc. 331 (1992) 55-76. MR 1080168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Toma V. Tonev. Multi-tuple Shilov boundaries of algebra tensor products . Proc. Amer. Math. Soc. 113 (1991) 749-753. MR 1057962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David P. Blecher and Vern I. Paulsen. Explicit construction of universal operator algebras and applications to polynomial factorization . Proc. Amer. Math. Soc. 112 (1991) 839-850. MR 1049839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward G. Effros and Zhong-Jin Ruan. On nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 110 (1990) 915-922. MR 986648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 107 (1989) 101-105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 107 (1989) 101-105. MR 935103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 362-366. MR 935103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Ülger. Arens regularity of the algebra $A\hat\otimes B$ . Trans. Amer. Math. Soc. 305 (1988) 623-639. MR 924772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dirk Werner. Denting points in tensor products of Banach spaces . Proc. Amer. Math. Soc. 101 (1987) 122-126. MR 897081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John C. Quigg. On biduals of $C\sp *$-tensor products . Proc. Amer. Math. Soc. 100 (1987) 666-668. MR 894435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bernard R. Gelbaum and Athanasios Kyriazis. Fibre tensor product bundles . Proc. Amer. Math. Soc. 93 (1985) 675-680. MR 776201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Theodore W. Palmer. The bidual of the compact operators . Trans. Amer. Math. Soc. 288 (1985) 827-839. MR 776407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2